| Catalog Number |
2C8634 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink luer activated valve extension sets leaked from the luer lock hub that connects to the iv catheter system.The luer lock is not completely seated and will not move past the first thread.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Six (6) actual devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing and clear passage under water testing were performed, and there were no defects observed that would generate a leak.Dimensional testing was performed on the male luer and two-piece luer lock body, and all the samples were according to specification.Leak testing was also performed, and no defects were observed that could generate a leak.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.